# SDR SWAA2025072181611

- Difficulty date: June 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EXIT SIGN LENS ON AFT CENTER CEILING 2EA.  REPLACED EXIT SIGN LENS ON AFT CENTER CEILING 2EA IAW AMM 33-51-01-960-802 STEP 3.C(10).
